# SDR 96ZZZX3000

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6209X
- Make and model: Cessna 310R
- Aircraft serial: 310R1339
- System (JASC): 3450 · Dependent Position Determining System
- Part: R Nav Sys
- Part number: KNS80
- Condition: Faulty
- Location: Cockpit Nav
- Component: King
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED INOPERATIVE NAV/LOCALIZER ON 109.50 MHZ AND A LOUD SQUEAL IN AUDIO.  PROBLEM WAS PECULIAR TO THAT FREQUENCY AND DID NOT APPEAR IN OTHER NAV RADIO.  DETERMINED PROBLEM TO BE IN THE UNIT AND NOT IN THE AIRCRAFT.  TESTED 3 OTHER KNS-80'S AND ALL DISPLAYED SAME PROBLEM, ALTHOUGH IT WAS NOT BAD ENOUGH TO DEGRADE THE NAV PERFORMANCE.  CONSULTED THE MANUFACTURER.  MFG AWARE OF THE PROBLEM AND HAVE A FIX FOR IT.  CONTACT LOCAL BENDIX/KING DEALER OR ALLIED SIGNAL FOR FURTHER INFORMATION.  SUBMITTER RECOMMENDS MFG RELEASE A SB AS SOON AS POSSIBLE.  COULD BE A PROBLEM IN IMC.
